# SDR DALA2024121211692

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,474 hours, 29,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 2L DOOR WILL NOT ARM AT DEPARTURE. CORRECTIVE ACTION: RESECURED MOORING LINE LANYARD. DOOR ARMS AND OPS NORMAL. REF B757 AMM 52-11. (6908330)
